# SDR REXA2022031000369

- Difficulty date: January 28, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670390543
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WING TO FUSELAGE FAIRING SUPPORT HAS CORROSION AROUND NUTPLATES. - CORROSION BEYOND LIMITS IAW CRJ900 SRM 53-82-55-101-001-A02 REMOVED & INSTALLED PN SH670-39054-3 PRIMED & PAINTED IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-41-001-001-A01, & 51-25-06, 16-001-001-A01
